# SDR R61A201304120369

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 14,796 hours, 11,758 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fitting
- Condition: Missing
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE COCKPIT FIRE EXTINGUISHER CLIP IS MISSING.  MAINTENANCE REMOVED AND REPLACED CLIP PER EMB AMM AND OPS CHECKED GOOD.
